MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; PROGRASP FORCEPS

INTUITIVE SURGICAL, INC ENDOWRIST; PROGRASP FORCEPS
Model Number 470093-11
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The prograsp forceps instrument was analyzed and found to have a missing clevis pin from the distal clevis likely causing issue reported by the customer.The missing pin was not returned with the instrument.Components surrounding the missing clevis pin did not exhibit damage that would have contributed to the clevis pin issue.The complaint regarding the instrument jaws could not be controlled by the main blade was confirmed by failure analysis.
 
Event or Problem Description
It was reported that during a da vinci-assisted radical prostatectomy (without lymphadenectomy) surgical procedure, the prograsp forceps instrument jaws were not controlled by the main blade.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the issue occurred while the surgeon¿s head was inside the surgeon console¿s high resolution stereo viewer and during active instrument manipulation.Instrument movements matched the surgeon¿s intended direction and scale, and timing was appropriate without delay or lag.The instrument was not static, there were no visible broken cables at the instrument wrist, and no injury was reported to the patient.

Brand Name
ENDOWRIST
Common Device Name
PROGRASP FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24284657
Report Number2955842-2026-03635
Device Sequence Number8365703
Product Code NAY
UDI-Device Identifier00886874112267
UDI-Public(01)00886874112267(11)241010(10)K10241010(91)0001
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470093-11
Device Catalogue Number470093
Device Lot NumberK10241010 0207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown